# SDR SWAA2012101208475

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 15,005 hours, 8,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
